Re: Dr. Wiseman, Neurontin and Millie
From: toni welsh (email@example.com)
Sun Feb 25 21:18:09 2001
At Sun, 25 Feb 2001, Sally Grigg wrote:
>Dear Millie, I' m sorry it has taken me so long to get back to you but I've been
>kind of in a bad way. I've been on heavy narcotics and still am but two days ago
>I started taking Neurontin and it's helping. Dr. Wiseman, if you read these ,
>what do you think of this medication? My story is on the quilt.
>> Dear Sally,
>> I don't remember if I answered you or not. I went to the emergency room.
>> They put an IV on me, and took blood samples, and did xrays. The Dr. said I
>> have a lot of stool and gas in that left side. It's an awful feeling. I
>> ttold him all about my surgery, and what I was told. He said he also
>> wondered why she took everything when she said it looked pretty good. He
>> said to call her this week.
I take Neurotin also, and trazadone, and oxycontin, it is hard to tell
if any of them help. I think oxycontin is the one helping me, but I do